Modern Economy

Vol.3 No.6(2012), Paper ID 23919, 12 pages



The Concept of the Mathematical Infinity and Economics


Bhekuzulu Khumalo


Private Researcher, Toronto, Canada


Copyright © 2012 Bhekuzulu Khumalo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

B. Khumalo, "The Concept of the Mathematical Infinity and Economics," Modern Economy, Vol. 3 No. 6, 2012, pp. 798-809. doi: 10.4236/me.2012.36102.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.